# SDR FDEA201112115247

- Difficulty date: December 11, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 48,272 hours, 9,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0297
- Condition: Failed
- Location: Emergency Light
- Part time: 76 hours, 21 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY LIGHT 1 LOW ON EMERGENCY LIGHT BATTERY TEST.  R & R EMERGENCY LIGHT POWER SUPPLY IAW MM 33-51-01-4-0.  OPS CHECKED GOOD IAW MM 33-51-01-5-0.
